# SDR DALA2017031602168

- Difficulty date: February 22, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  FWD PIT THRESHOLD TIE DOWN CLOSE OUT PLATE CORRODED. MAINTENANCE RECEIVED NEW 453A1611-26 PLATE , IAW DWG 453A1600 REV- TO BE INSTALLED ON WORK ORDER 35178/1400/0033 AN+MDS 5320-0455.
